Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

So fecking angry....is this normal?

(3 Posts)
nomadwantshome Thu 17-Jan-13 15:27:14

I was going to say ready to murder but obviously not THAT bad.

It feels like PMT but its not linked to my cycle. I was wondering if these feelings could be linked to the menopause? My periods are getting closer together, last one was 21 day ffs. They can be heavier and are differnt. I've developed excema on my eyelids, dry patches on my neck and my hair is drying up( no bad thing, been plagued by greasy hair all my adult life). Also I've had night sweats on and off, just chest area and not too bad.

I'm 43, went to gps a few months ago with exhaustion and mentioned the sweats so he did a blood test and it was fine. Also been checked previously for thyroid ( bit borderline) coeliac vit b def, anaemia ( borderline) but ferritin levels at 22. Gp was happy with this but I was not so have been taking spatone. I'm not feeling the exhaustion so much which is good. I've also cut back on milk and gluten along with caffiene as I've noticed these are not good for my poor tummy. Bloating has disappeared, yahoo and no diarhea or cramps.

BUT the moods are getting worse. Can it be menopause if it's not linked with my cycle. Sorry for long post, but I remember years of torture with PMT before I had kids. (also on ad's oh the joy)

bumhead Thu 24-Jan-13 09:56:14

I don't know much about this subject tbh but I didn't want your post to go unanswered. This board seems a bit quiet.
Apart from the excema I could have written your post. Sounds like the start of meno to me.
Could you ask your GP for a referral to a specialist? My GPs are useless so I got a consult with a specialist privately and he was been wonderful in getting me some help.
I know what you mean about the boiling rage. There might be things they could do for this.

EileenDurward Sat 02-Feb-13 08:42:58

It could well be the start of the Menopause. Menopause uses up magnesium in huge quantities, but the body needs huge quantities to help balance the body at this time (lack of magnesium can cause fatigue, mood swings, low mood, muscle and joint aches. loss of libido etc) so make sure that you are taking a good high strength magnesium citrate supplement as well and a good general multi would be a good idea too.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now